# SDR MZZA96041

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 3350 · Emergency Lighting
- Part: Pull Sign
- Part number: 10617891008
- Condition: Dim
- Location: Exit Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TNN - DURING SELF ILLUMINATION SIGN BRIGHTNESS TEST PER QUARTER D-CHECK WORK CARD 07-1130-1-7301 ON AIRCRAFT AT AIR ASIA, RIGHT AFT EMERGECNY EXIT DOOR 'PULL' SIGN BRIGHTNESS MEASUREMENT WAS FOUND BELOW THE SPECIFIED LIMIT (100 MICROLAMBERTS).  THE 'PULL' SIGN WAS REMOVED AND REPLACED PER B727 MM 33-50-31.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 806302 (SEQ NR 02232)  (M)
